Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An embedding theorem for Lie algebras


Authors: Anetta Bajer and Jon F. Carlson
Journal: Proc. Amer. Math. Soc. 127 (1999), 3445-3449
MSC (1991): Primary 16W30; Secondary 17B30, 17B56
Published electronically: July 22, 1999
MathSciNet review: 1605919
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a sufficient condition for a restricted enveloping algebra to be quasi-elementary. We also prove that every finite dimensional $p$-nilpotent Lie algebra can be embedded in a finite dimensional $p$-nilpotent quasi-elementary Lie algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W30, 17B30, 17B56

Retrieve articles in all journals with MSC (1991): 16W30, 17B30, 17B56


Additional Information

Anetta Bajer
Affiliation: Department of Mathematics, Fordham University, Bronx, New York 10458
Email: bajer@murray.fordham.edu

Jon F. Carlson
Affiliation: Department of Mathematics, University of Georgia, Athens, Georgia 30602
Email: jfc@sloth.math.uga.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04865-0
PII: S 0002-9939(99)04865-0
Keywords: Restricted enveloping algebra, quasi-elementary Hopf algebra, $p$-nilpotent Lie algebra
Received by editor(s): June 28, 1996
Received by editor(s) in revised form: January 5, 1998
Published electronically: July 22, 1999
Additional Notes: The second author was partially supported by a grant from NSF
Communicated by: Roe Goodman
Article copyright: © Copyright 1999 American Mathematical Society